# SDR DALA2019052603241

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 45,926 hours, 23,394 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL APROX 100 KTS THE LEFT MAIN GEAR RED UNLK LT FLASHED TWICE THEN GREEN BY ROTATE. NO OTHER LIGHTS/FAULTS. COMPLIED WITH NO GO ODI PREVENTION PROGRAM 3266. FOUND FAULT L LG DNLK PROX SNSR (15GA) TGT POS. REMOVED AND REPLACED LANDING GEAR PROXIMITY SENSOR 15GA PER 32-31. C/W AMM 32-31-72-200-001-A FOR INSPECTION OF THE MLG PROX SENSOR AND TARGET CLEARANCES FOR LOCKS OR SIDESTAY FOR SENOR 15GA. SENSOR 15GA FOUND TO BE WITHIN TOLERANCES FOR BOTH DIM Z AND X PER AMM 32-31-72-200-001-A.
